# SDR HALA2018061300298

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 31,984 hours, 50,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE MAIN ENTRY DOOR WOULD NOT ILLUMINATE.  REMOVED AND REPLACED 6V EMERGENCY BATTERY POWER SUPPLY AND CORRECTED SHORT.
